# SDR USAA2009092192580

- Difficulty date: August 28, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832622
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - EXFOLIATION CORROSION ON WEB BETWEEN BS 1320 TO BS 1350, S17L.  REPLACED WEB BETWEEN BS 1320 TO BS 1350, S17L IAW B757 SRM 51-40-02.
